# SDR WVER3011201400004

- Difficulty date: November 18, 2014
- Submitted: November 30, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 26,620 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69037061
- Part serial: 15019
- Condition: Chafed
- Location: Bs 913-925
- Part time: 26,620 hours, 21,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN APPROXIMATELY 3" FORWARD OF FS 913 AT STRINGER 27 IS CHAFED FROM FAIRING CHANNEL APPROXIMATELY .75" L, .25" W AND .015" D.
